A general formula for the optimal level of social insurance
Raj Chetty ()
Journal of Public Economics, 2006, vol. 90, issue 10-11, 1879-1901
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (139) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: A General Formula for the Optimal Level of Social Insurance (2005)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:90:y:2006:i:10-11:p:1879-1901
Access Statistics for this article
Journal of Public Economics is currently edited by R. Boadway and J. Poterba
More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().